# SDR IPXA2017012213048

- Difficulty date: January 7, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E SKIN INNER SPLICE STRAP CRACKED AT XOS 789.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT STRAP IAW DWG ARB3954, SRM 51-33-01, AND 51-35-01.
